Distribution of eigenvalues of polynomial pencils of pseudodifferential operators on a compact manifold without boundary
Matematičeskie zametki, Tome 48 (1990) no. 6, pp. 140-142
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1990_48_6_a17,
author = {K. Kh. Boimatov},
title = {Distribution of eigenvalues of polynomial pencils of pseudodifferential operators on a~compact manifold without boundary},
journal = {Matemati\v{c}eskie zametki},
pages = {140--142},
year = {1990},
volume = {48},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1990_48_6_a17/}
}
TY - JOUR AU - K. Kh. Boimatov TI - Distribution of eigenvalues of polynomial pencils of pseudodifferential operators on a compact manifold without boundary JO - Matematičeskie zametki PY - 1990 SP - 140 EP - 142 VL - 48 IS - 6 UR - http://geodesic.mathdoc.fr/item/MZM_1990_48_6_a17/ LA - ru ID - MZM_1990_48_6_a17 ER -
K. Kh. Boimatov. Distribution of eigenvalues of polynomial pencils of pseudodifferential operators on a compact manifold without boundary. Matematičeskie zametki, Tome 48 (1990) no. 6, pp. 140-142. http://geodesic.mathdoc.fr/item/MZM_1990_48_6_a17/